# SDR MRKA9528

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR PROXIMITY LIGHTING INOP.  REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECKED OK.  (W)
